Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 127, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 10, 2016, 6:32 PM MDT for 6 counties in North Dakota. It was in force for 58 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2016, 6:32 PM MDT (00:32 UTC)
- Expired
- Jul 10, 2016, 7:30 PM MDT
- In force
- 58 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 80.0 mph
Counties Adams County, ND, Grant County, ND, Hettinger County, ND, Morton County, ND, Sioux County, ND, Stark County, ND
The radar
The Bismarck radar (KBIS), 95 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 6:38 PM MDT | TSTM WND GST 70 | 5 Wsw Glen Ullin, ND | FROM THE SPOTTER NETWORK |
| Jul 10, 6:38 PM MDT | TSTM WND GST 70 | 5 Wsw Glen Ullin, ND | FROM THE SPOTTER NETWORK. |
| Jul 10, 6:45 PM MDT | TSTM WND GST 65 | Bentley, ND | SOME SMALL HAIL STONES. SPOTTER NOT AWARE OF DAMAGE AT HIS PLACE. BRIEF BUT VERY HEAVY RAIN. |
| Jul 10, 6:45 PM MDT | TSTM WND GST 65 | Bentley, ND | SOME SMALL HAIL STONES. SPOTTER NOT AWARE OF DAMAGE AT HIS PLACE. BRIEF BUT VERY HEAVY RAIN. THE DURATION OF THE TSTM WND GST EVENT WAS 15 MINUTES. |
| Jul 10, 7:35 PM MDT | TSTM WND GST 60 | 1 E Crown Butte Lake, ND | TORRENTIAL RAIN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 10, 1:48 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Jul 10, 4:19 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 0.5 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1848 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1509 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.0
The text
As transmitted.
221
WUUS53 KBIS 110032
SVRBIS
NDC001-037-041-059-085-089-110130-
/O.NEW.KBIS.SV.W.0127.160711T0032Z-160711T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
732 PM CDT SUN JUL 10 2016
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN HETTINGER COUNTY IN SOUTHWESTERN NORTH DAKOTA...
GRANT COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
EASTERN STARK COUNTY IN SOUTHWESTERN NORTH DAKOTA...
SOUTHWESTERN SIOUX COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
SOUTHEASTERN ADAMS COUNTY IN SOUTHWESTERN NORTH DAKOTA...
WESTERN AND CENTRAL MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 830 PM CDT/730 PM MDT/
* AT 729 PM CDT/629 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 4 MILES NORTH OF HEBRON TO NEAR LEMMON...
MOVING EAST AT 60 MPH.
THESE ARE VERY DANGEROUS STORMS. GET INSIDE NOW IF YOU ARE IN
THEIR PATH. GET AWAY FROM WINDOWS! THESE STORMS HAVE A LONG HISTORY
OF PRODUCING VERY LARGE HAIL AND DAMAGING WIND. MINOR FLOODING OF
STREETS...DITCHES...AND CREEKS IS EXPECTED.
HAZARD...80 MPH WIND GUSTS AND GOLF BALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
* LOCATIONS IMPACTED INCLUDE...
GLEN ULLIN...MOTT...ELGIN...NEW SALEM...HEBRON...RICHARDTON...
CARSON...FLASHER...NEW LEIPZIG...ALMONT...FISH CREEK DAM...
SHIELDS...HEART BUTTE DAM...JUDSON...BURT...LARK...RALEIGH...
LEITH AND PORCUPINE.
LAT...LON 4595 10245 4701 10246 4701 10214 4698 10214
4698 10107 4594 10104
TIME...MOT...LOC 0029Z 277DEG 53KT 4697 10208 4593 10211
HAIL...1.75IN
WIND...80MPH
$$
JPM/KS2 follow-up statements
539
WWUS53 KBIS 110054
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
754 PM CDT SUN JUL 10 2016
NDC089-110103-
/O.CAN.KBIS.SV.W.0127.000000T0000Z-160711T0130Z/
STARK ND-
754 PM CDT SUN JUL 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN STARK COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT/900
PM MDT/ FOR SOUTHWESTERN NORTH DAKOTA. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 1100 PM CDT/1000 PM MDT/ FOR SOUTH
CENTRAL NORTH DAKOTA.
LAT...LON 4595 10245 4663 10245 4663 10210 4698 10210
4698 10107 4594 10104
TIME...MOT...LOC 0053Z 277DEG 53KT 4693 10160 4589 10164
$$
NDC001-037-041-059-085-110130-
/O.CON.KBIS.SV.W.0127.000000T0000Z-160711T0130Z/
HETTINGER ND-GRANT ND-SIOUX ND-ADAMS ND-MORTON ND-
754 PM CDT SUN JUL 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM
CDT/730 PM MDT/ FOR EASTERN HETTINGER...GRANT...SOUTHWESTERN SIOUX...
SOUTHEASTERN ADAMS AND MORTON COUNTIES...
AT 753 PM CDT/653 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 10 MILES NORTHWEST OF NEW SALEM TO 5 MILES
SOUTHWEST OF WATAUGA...MOVING EAST AT 60 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
GLEN ULLIN...MOTT...ELGIN...NEW SALEM...HEBRON...CARSON...FLASHER...
NEW LEIPZIG...ALMONT...FISH CREEK DAM...SHIELDS...HEART BUTTE DAM...
JUDSON...BURT...LARK...RALEIGH...LEITH...PORCUPINE...
SWEET BRIAR LAKE AND CROWN BUTTE LAKE.
TORRENTIAL RAIN IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLOODING ON STREETS, CREEKS, AND CULVERTS. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A BUILDING.
&&
LAT...LON 4595 10245 4663 10245 4663 10210 4698 10210
4698 10107 4594 10104
TIME...MOT...LOC 0053Z 277DEG 53KT 4693 10160 4589 10164
HAIL...1.25IN
WIND...70MPH
$$
SIMOSKO220
WWUS53 KBIS 110116
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
816 PM CDT SUN JUL 10 2016
NDC041-110125-
/O.CAN.KBIS.SV.W.0127.000000T0000Z-160711T0130Z/
HETTINGER ND-
816 PM CDT SUN JUL 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HETTINGER COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT/900
PM MDT/ FOR SOUTHWESTERN NORTH DAKOTA.
LAT...LON 4596 10220 4621 10202 4621 10200 4628 10200
4628 10203 4663 10205 4663 10208 4681 10210
4697 10210 4698 10107 4594 10104
TIME...MOT...LOC 0115Z 268DEG 45KT 4697 10123 4598 10171
$$
NDC001-037-059-085-110130-
/O.CON.KBIS.SV.W.0127.000000T0000Z-160711T0130Z/
GRANT ND-SIOUX ND-ADAMS ND-MORTON ND-
816 PM CDT SUN JUL 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM
CDT/730 PM MDT/ FOR GRANT...SOUTHWESTERN SIOUX...SOUTHEASTERN ADAMS
AND MORTON COUNTIES...
AT 815 PM CDT/715 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 10 MILES SOUTH OF CENTER TO NEAR MORRISTOWN...
MOVING EAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
GLEN ULLIN...ELGIN...NEW SALEM...HEBRON...CARSON...FLASHER...
NEW LEIPZIG...ALMONT...FISH CREEK DAM...SHIELDS...HEART BUTTE DAM...
JUDSON...LARK...RALEIGH...LEITH...PORCUPINE...SWEET BRIAR LAKE...
CROWN BUTTE LAKE...HEIL AND ST. GERTRUDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4596 10220 4621 10202 4621 10200 4628 10200
4628 10203 4663 10205 4663 10208 4681 10210
4697 10210 4698 10107 4594 10104
TIME...MOT...LOC 0115Z 268DEG 45KT 4697 10123 4598 10171
HAIL...1.25IN
WIND...70MPH
$$
JPM/KSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 6:01 PM MDT, 31 minutes earlier.
Area forecast discussion, Jul 10, 6:01 PM MDT, 31 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 701 PM CDT SUN JUL 10 2016 .UPDATE... Issued at 700 PM CDT Sun Jul 10 2016 All of western and central ND is under a severe thunderstorm watch through late evening. Severe thunderstorms are ongoing across the west with very large hail and damaging winds. Significant damage in Amidon earlier with 2.75 inch size hail reported. Current thinking is that the storms will organize into an MCS and progress across the state, which we are beginning to see with a distinct line of storms just moving through KDIK, which had a 51 knot gust. Large hail and strong winds would remain the biggest threats. HRRR brings this line through Bismarck by 9 pm, but timing may change as line accelerates. Also cancelled heat advisory across far south central. UPDATE Issued at 430 PM CDT Sun Jul 10 2016 Update to cancel the heat advisory for the southern James river valley. Clouds kept temperatures from rising into the 90s. && .SHORT TERM...(This evening through Monday) Issued at 256 PM CDT Sun Jul 10 2016 Robust upper level low across the northwest Conus will move east and approach the northern plains this period. A line of thunderstorms has formed along a cold frontal boundary in eastern Montana and southwest North Dakota. To the east warm and humid air will push the heat index above 100 south central early this evening. Overnight it appears the threat for thunderstorms will be highest across the north and west with lower pops south central where it will take longer to erode the elevated mixed layer and cap. The threat for severe weather will however extend south to the south dakota border as the cape and shear are very favorable. Precipitable water will support some heavy rain potential across portions of northwest north dakota this evening and possibly east late tonight. .LONG TERM...(Monday night through Sunday) Issued at 256 PM CDT Sun Jul 10 2016 Main concerns in the long term will be an anomalous h500 low forecast to move across northern north dakota into southern canada by wednesday. Global models look consistent in bringing strong wrap around winds monday evening and overnight into tuesday morning. Bufkit soundings show strong wind potential with wind advisory criteria likely met with a low end warning criteria not out if the question southwest monday night into tuesday. will not issue wind headlines yet but will highlight in the hazardous weather outlook. the remainder of teh week will be cooler behind the upper upper low however with a Northwest flow regime there will be at least chances for thunderstorms through sunday. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 700 PM CDT Sun Jul 10 2016 Thunderstorms remain the main threat through tonight. KDIK just had 51 knot gust and 1/4 mile visible, which should improve shortly as the storms push east. This same line will impact KBIS by 02Z and KJMS approximately 04Z. && .BIS Watches/Warnings/Advisories... NONE. && UPDATE...JNS SHORT TERM...WAA LONG TERM...WAA AVIATION...JNS
Hazardous weather outlook, Jul 10, 5:47 PM MDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 647 PM CDT SUN JUL 10 2016 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-120000- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 647 PM CDT SUN JUL 10 2016 /547 PM MDT SUN JUL 10 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE ENTIRE REGION THROUGH LATE EVENING. VERY LARGE HAIL...DAMAGING WINDS...HEAVY RAIN...AND ISOLATED TORNADOES WILL ALL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH SATURDAY. STRONG WESTERLY WINDS WITH GUSTS AS HIGH AS 50 MPH POSSIBLE LATE MONDAY THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO FORWARD ANY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE. JNS
In the hours before
Local storm report, Jul 10, 5:51 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
651 PM CDT SUN JUL 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM TSTM WND GST 6 S DICKINSON 46.80N 102.81W
07/10/2016 M59 MPH STARK ND ASOS
&&
ZHLocal storm report, Jul 10, 5:59 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
659 PM CDT SUN JUL 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND GST 1 N REGENT 46.44N 102.56W
07/10/2016 E70 MPH HETTINGER ND TRAINED SPOTTER
.
&&
KSSpecial weather statement, Jul 10, 5:59 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 659 PM CDT SUN JUL 10 2016 NDZ002-110030- BURKE ND- 659 PM CDT SUN JUL 10 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL BURKE COUNTY UNTIL 730 PM CDT... AT 659 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF COLUMBUS...OR 25 MILES NORTHWEST OF BOWBELLS... MOVING NORTHEAST AT 20 MPH. PENNY SIZE HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PORTAL. VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTHWESTERN NORTH DAKOTA. LAT...LON 4900 10253 4889 10264 4898 10283 4900 10282 TIME...MOT...LOC 2359Z 204DEG 19KT 4899 10272 HARGROVE/KING
Local storm report, Jul 10, 6:14 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
714 PM CDT SUN JUL 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND GST MOTT 46.37N 102.33W
07/10/2016 E75 MPH HETTINGER ND TRAINED SPOTTER
PEA SIZE HAIL ONGOING.
&&
KSSpecial weather statement, Jul 10, 6:26 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 726 PM CDT SUN JUL 10 2016 NDZ002-110115- BURKE ND- 726 PM CDT SUN JUL 10 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL BURKE COUNTY UNTIL 815 PM CDT... AT 726 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER PORTAL...OR 21 MILES NORTHWEST OF BOWBELLS...MOVING NORTH AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PORTAL. VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTHWESTERN NORTH DAKOTA. LAT...LON 4900 10242 4891 10253 4897 10275 4900 10274 TIME...MOT...LOC 0026Z 199DEG 18KT 4901 10259 HARGROVE/KING
Local storm report, Jul 10, 6:27 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
727 PM CDT SUN JUL 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND GST 14 N HAYNES 46.18N 102.47W
07/10/2016 E60 MPH ADAMS ND TRAINED SPOTTER
QUARTER SIZE HAIL AND VERY HEAVY RAIN
ONGOING.
&&
KSThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 6:01 PM MDT | Areal Flood Advisory | BIS | Stark | 3 hr |
| Jul 10, 6:26 PM MDT | Special Weather Statement | BIS | Burke | 49 min |
| Jul 10, 6:43 PM MDT | Special Weather Statement | BIS | Mercer, Oliver | 47 min |
| Jul 10, 6:55 PM MDT | Severe Thunderstorm Warning | BIS | McLean, Mercer, Oliver | 65 min |
| Jul 10, 7:28 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Grant, Morton, Sioux | 62 min |
| Jul 10, 7:36 PM MDT | Areal Flood Advisory | BIS | Burleigh, Morton | 3 hr |
| Jul 10, 7:54 PM MDT | Special Weather Statement | BIS | McHenry, McLean, Sheridan | 51 min |
| Jul 10, 8:20 PM MDT | Special Weather Statement | BIS | Renville | 40 min |
| Jul 10, 8:34 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder, Logan, McIntosh, Morton and 1 more | 56 min |
| Jul 10, 8:46 PM MDT | Special Weather Statement | BIS | Pierce, Sheridan, Wells | 44 min |
| Jul 10, 9:00 PM MDT | Areal Flood Advisory | BIS | Burleigh, Emmons, Kidder, Logan, McIntosh | 19 hr |
| Jul 10, 9:18 PM MDT | Severe Thunderstorm Warning | BIS | Foster, Sheridan, Wells | 57 min |
| Jul 10, 9:26 PM MDT | Severe Thunderstorm Warning | BIS | Emmons, Kidder, Logan, McIntosh, Stutsman | 34 min |
| Jul 10, 9:59 PM MDT | Severe Thunderstorm Warning | BIS | Dickey, Foster, Kidder, LaMoure, Logan, McIntosh and 1 more | 61 min |
| Jul 10, 10:19 PM MDT | Areal Flood Advisory | BIS | Foster, Stutsman | 3 hr |
| Jul 10, 10:38 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Bowman | 67 min |
| Jul 10, 10:58 PM MDT | Special Weather Statement | BIS | Dickey, LaMoure | 32 min |
| Jul 10, 11:12 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Hettinger | 63 min |
| Jul 10, 11:17 PM MDT | Special Weather Statement | BIS | Emmons | 43 min |
| Jul 10, 11:27 PM MDT | Severe Thunderstorm Warning | BIS | Emmons, Sioux | 63 min |
| Jul 10, 11:43 PM MDT | Special Weather Statement | BIS | Grant | 32 min |
| Jul 10, 11:55 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 65 min |
| Jul 11, 12:04 AM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 35 min |
| Jul 11, 12:40 AM MDT | Special Weather Statement | BIS | Emmons, Logan | 35 min |
| Jul 11, 12:50 AM MDT | Severe Thunderstorm Warning | BIS | Emmons | 55 min |
| Jul 11, 12:52 AM MDT | Severe Thunderstorm Warning | BIS | Emmons, Morton, Sioux | 23 min |
| Jul 11, 1:01 AM MDT | Special Weather Statement | BIS | Dickey | 44 min |
| Jul 11, 1:41 AM MDT | Severe Thunderstorm Warning | BIS | Emmons, Logan, McIntosh | 64 min |
| Jul 11, 2:45 AM MDT | Special Weather Statement | BIS | Dickey, LaMoure, McIntosh | 45 min |
| Jul 11, 2:58 AM MDT | Special Weather Statement | BIS | Emmons | 32 min |
| Jul 11, 3:21 AM MDT | Special Weather Statement | BIS | Emmons, Logan | 24 min |
| Jul 11, 3:51 AM MDT | Special Weather Statement | BIS | Logan | 24 min |
| Jul 11, 4:33 AM MDT | Special Weather Statement | BIS | Emmons, Logan | 27 min |
| Jul 11, 6:25 AM MDT | Areal Flood Warning | BIS | Dickey, LaMoure | 3 hr |
| Jul 11, 9:08 AM MDT | Areal Flood Warning | BIS | Dickey | 27 hr |
| Jul 11, 12:09 PM MDT | Special Weather Statement | BIS | Logan | 36 min |
| Jul 11, 1:56 PM MDT | Special Weather Statement | BIS | Grant | 34 min |
| Jul 11, 2:10 PM MDT | Special Weather Statement | BIS | Sioux | 50 min |
| Jul 11, 2:36 PM MDT | Special Weather Statement | BIS | Morton | 24 min |
| Jul 11, 2:49 PM MDT | Special Weather Statement | BIS | Morton | 41 min |
| Jul 11, 3:03 PM MDT | Special Weather Statement | BIS | Morton, Sioux | 42 min |
| Jul 11, 3:28 PM MDT | Special Weather Statement | BIS | Sioux | 47 min |
| Jul 11, 4:27 PM MDT | Special Weather Statement | BIS | Emmons, Kidder, Logan | 48 min |
| Jul 11, 4:37 PM MDT | Wind Advisory | BIS | Adams, Billings, Bowman, Dunn, Golden Valley, Hettinger and 3 more | 4 hr |
| Jul 11, 4:51 PM MDT | Special Weather Statement | BIS | Wells | 24 min |
| Jul 11, 5:16 PM MDT | Special Weather Statement | BIS | Foster, Kidder, Logan, McIntosh, Stutsman, Wells | 44 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.